paracetamol damages liver!!
• United States
25 Apr 07
On an average person with organs that are functioning right, the limit for paracetamol is 4gms in a 24 hour period. If you keep your intake within this limit then it would not hurt your liver in such a way that you start getting jaundiced etc. each Tylenol tabs for ex has 325mg and recommended dose is 2 tabs every 4 hours. To consume close to 4gms you will have to take in 12 tabs in a 24 hour period. So 4gms is a lot and most people do not really consume that much. There is an extra strength which is 500 mg. If you take 2 tabs of that every 6 hours then you're still within the limit of 4gms. I hope this helps.
25 Apr 07
Every time we have colds we take immediately paracetamol. This medicine can be purchased even without prescriptions from a doctor here in the Philippines. I understand that Philippines is importing paracetamol from India because it is cheaper compared to the manufactured paracetamol in the Philippines. For how many years we use paracetamol in our family. Do you think all of us have already a damaged portions in our liver. Hope you can send me more details. It is our responsibility to inform other people that it is damaging to humans. Thank you very much.
26 Mar 07
thats a bell for bad things to come!! my sweet Dehliet friend! i advise u 2 go in for hepatic function tests[spp.SGPT,SGOT]....that dont require a docs prescription...and the normal values are written on the slip!! if anything is on the higher side or over that....go n see a doc.. and i am here 2 help 2222222 By the way yur honeymoon photos r real fine!! god bless u!
17 Nov 09
I'm Addicted to Spasmo Proxyvon since last 2 years , 3 Cap. daily, so plz tell me the side effects of this medicine and how can i overcome this bloody habit. i forget everything very soon and its affecting my mental alertness. Plz send me a mail my id is -- firstname.lastname@example.org
7 Sep 07
Liver damage is possible in adults who have taken 10g or more of paracetamol. Ingestion of 5g or more of paracetamol may lead to liver damage if the patient has risk factors.Many people use paracetamol for extended periods under supervision of their GP at recommended dosages, paracetamol causes liver injury when used for long periods